# SDR 07FDEA03237

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT WING UPPER FUELTANK PANEL NR 531AT CUTOUT RUBSTRIP REMOVED.  FOUND SKIN CUTOUT WITH 02 EACH DOUBLE HOLES.  09-11-07  COMPLIED WITH FEDEX E.A. 1-5710-115177,   CLASSIFIED AS A MINOR REPAIR AS PER FEDEX GMM 6-2-100.
